Research Interests

My research is supported by NSF DMS Grant number 2000057.

ArXiv Preprints (submitted)

  1. A counterexample to the HK-conjecture that is principal
  2. Minimal homeomorphisms and topological K-theory joint with Ian Putnam and Karen Strung
  3. Classifiable C*-algebras from minimal Z-actions and their orbit-breaking subalgebras joint with Ian Putnam and Karen Strung

Papers

  1. Non-homogeneous extensions of Cantor minimal systems joint with Ian Putnam and Karen Strung (accepted by Proceedings of the AMS) arXiv version
  2. Smale space C*-algebras have nonzero projections joint with Magnus Goffeng and Allan Yashinski (accepted by Proceedings of the AMS) arXiv version
  3. The stable algebra of a Wieler solenoid: inductive limits and K-theory joint with Allan Yashinski (published online in Ergodic Theory and Dynamical Systems) arXiv version
  4. Group actions on Smale space C*-algebras joint with Karen Strung (published online Ergodic Theory and Dynamical Systems) arXiv version
  5. Relative geometric assembly and mapping cones, Part II: Chern characters and the Novikov property joint with Magnus Goffeng Muenster J. Math. 12 (2019), no. 1, 57-92 arXiv version
  6. Constructing minimal homeomorphisms on point-like spaces and a dynamical presentation of the Jiang--Su algebra joint with Ian Putnam and Karen Strung J. Reine Angew. Math. 742 (2018), 241-261 arXiv version
  7. Relative geometric assembly and mapping cones, Part I: The geometric model and applications joint with Magnus Goffeng J. Topol. 11 (2018), no. 4 967-1001 arXiv version
  8. Index theory for manifolds with Baas-Sullivan singularities J. Noncommut. Geom. 12 (2018), 1-28 arXiv version
  9. Wieler solenoids, Cuntz-Pimsner algebras and K-theory joint with Magnus Goffeng, Bram Mesland, and M. F. Whittaker 38 (2018), no. 8, 2942-2988 arXiv version
  10. A signed version of Putnam's homology theory: Lefschetz and zeta functions 2016 MATRIX annals, 263-276, MATRIX Book Ser., 1, Springer, Cham, 2018 arXiv version
  11. Nuclear dimension and classification of C*-algebras associated to Smale spaces joint with Karen Strung Trans. Amer. Math. Soc. 370 (2018), no. 5, 3467-3485 arXiv version
  12. The bordism group of unbounded KK-cycles joint with Magnus Goffeng and Bram Mesland J. Topol. Anal. 10 (2018), no. 2, 355-400 arXiv version
  13. Applying geometric K-cycles to fractional indices joint with Magnus Goffeng Math. Nachr. 290 (2017), no. 14-15, 2207-2233 arXiv version
  14. Realizing the analytic surgery group of Higson and Roe geometrically, Part I: The geometric model joint with Magnus Goffeng J. Homotopy Relat. Struct. (2017) 12:109 doi:10.1007/s40062-015-0123-x arXiv version
  15. Realizing the analytic surgery group of Higson and Roe geometrically, Part III: Higher invariants joint with Magnus Goffeng Mathematische Annalen 366 (3), 1513-1559 DOI: 10.1007/s00208-016-1365-6 (2016) arXiv version
  16. Realizing the analytic surgery group of Higson and Roe geometrically, Part II: Relative eta-invariants joint with Magnus Goffeng Mathematische Annalen, 366 (3), 1319-1363 DOI 10.1007/s00208-016-1364-7 (2016) arXiv version
  17. Dynamical correspondences for Smale spaces joint with D. B. Killough, and M. F. Whittaker New York Journal of Mathematics Volume 22 (2016) 943-988 arXiv version
  18. Analytic and topological index maps with values in the K-theory of mapping cones Journal of Noncommutative Geometry Volume 10, Issue 2, (2016) 681–708 arXiv version
  19. Functorial properties of Putnam's homology theory for Smale spaces (joint with D. B. Killough, and M. F. Whittaker) Ergodic Theory and Dynamical Systems volume 36, issue 05, (2016) 1411-1440. arXiv version
  20. R/Z index theory via geometric K-homology Muenster J. of Math., 7 (2014), 697-729 link to journal, arXiv version
  21. Geometric K-homology with coefficients II, J. K-theory 12 (2013), no. 2, 235-256 link to journal, arXiv version
  22. Geometric K-homology with coefficients I , J. K-theory 9 (2012) no. 3, 537-564 link to journal, arXiv version
  23. The range of the orbit operator and invariant subspaces , C. R. Math. Rep. Acad. Sci. Canada, 29 (2007) no. 4 123-127, pdf version.
  24. Tilted Bianchi VII0 cosmologies- the radiation bifurcation , Class. Quantum Grav. 23 (2006) 3215-3234, joint with W. Lim and J. Wainwright, pdf version.
  25. Theory of algebraic invariants of vector spaces of Killing tensors: Methods of computing the fundamental invariants , Proceedings of Institute of Mathematics of NAS of Ukraine, Vol 50 (2004) 1079-1086, joint with J. Horwood, R. McLenaghan, R. Smirnov, pdf version.

Theses


Address

Department of Mathematics
University of Colorado Boulder
Campus Box 395
Boulder, CO 80309-0395
USA

Email: robin.deeley@gmail.com

This template downloaded form free website templates